Published articles

Published articles 1 records found  Search took 0.01 seconds. 
1.
53 p, 2.7 MB From topological to geometric equivalence in the classification of singularities at infinity for quadratic vector fields / Artés, Joan Carles (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Schlomiuk, Dana (Université de Montréal. Département de Mathématiques et de Statistiques) ; Vulpe, Nicolae (Academy of Science of Moldova. Institute of Mathematics and Computer Science)
In the topological classification of phase portraits no distinctions are made between a focus and a node and neither are they made between a strong and a weak focus or between foci of different orders. [...]
2015 - 10.1216/RMJ-2015-45-1-29
The Rocky Mountain Journal of Mathematics, Vol. 45 Núm. 1 (2015) , p. 29-113  

Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.